Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Stones in gall bladder detected. Prescribed Udihep 300, lost control on bladder. How to treat it?

Dear Doctor, My father had an enlarged postrate due to which he had the urge to urinate frequently in the night. For this, he was operated 2 years back and had shown significant improvement last year. The no of times he had to wake up in the night have reduced from 8 to 2-3. Now, the family doctor has detected stones in the gall bladder for which Udihep 300 was prescribed twice a day for 7 days. on taking this course, the no of urniations in night has increased to 10 and he has lost control over his bladder. Is this a known sideeffect of this medicine. What should be done in this case. Kindly please guide us. Thank you. - Mitesh
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hi.As per lierature,Udihep doesnt increase frequency of urination or cause loss of bladder control.if there is no pain in the right side of abdomen on upper part,just below ribs ,nothing is to be done for Gall stones.Gall stones cant be dissolved by allopathic treatment.IF your father is asymptomatic,wait and watch policy is the best option.If you feel that the drug has lead to Urinary complaints,you can stop the drug.All the best
Answered: Mon, 14 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor